# SDR TRBA2007011

- Difficulty date: March 22, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT CREW REPORTED EMERGENCY LIGHT BY SERVICE DOOR INOPERATIVE.  REPLACED BATTERY PACK AT POWER SUPPLY 61WL IAW JIC 33-51-21, OPT CHECK GOOD IAW JIC 33-50-00.  (K)
